# SDR 22AA201000067A

- Difficulty date: March 28, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 76,158 hours, 18,923 cycles
- Engine: Ge CF650C2
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: S4916997AS02618
- Condition: Broken
- Location: Aileron Lockout
- Part time: 76,158 hours, 18,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT ROLLS WHEN SPEED BRAKE IS EXTENDED. DIFFERENCE SHOWS ON SPI. DURING INSP FOUND RT/LT INBD AILERONS OUT OF RIGGING. ALSO ON PRE/FLT FOUND LT WING GROUND SPOILERS NOT DEPLOYING FULLY & SPOILER HANDLE NOT RETRACTING AUTOMATICALLY. ALSO SPOILER PANEL 1 & 2 NOT FULLY DEPLOYING. CHECK SPOILER SYS RIGGING. DURING RIGGING FOUND AILERON LOCKOUT CABLE BROKEN (CTR WW AREA).  FOUND RT AILERON TRIM ACTUATOR OUT OF ADJUSTMENT. ACCOMPLISHED AILERON TRIM ACTUATOR ADJUSTMENT IAW AMM 27-10-00, OPS CHECKED NORMAL, PERFORMED INBD AILERON ADJUSTMENT IAW AMM 27-10-00, OP'S CKD NORMAL, ACCOMPLISHED SPOILER SYS LUBE IAW W/C NR 190L2703A & AMM 12-21-04, ACCOMPLISHED AILERON SYS CRANK HINGE BEARING & LOCKOUT CONTROL LUBRICATION IAW W/C NR 190L2705A & AMM 12-21-04, ACCOMPLISHED SPOILER SYS RIGGING CHECK IAW AMM 27-60-00 PAGE 501-540, OP'S CHECKED NORMAL. NO DEFECTS FOUND ON GROUND. ACCOMPLISHED AILERON SYS RIGGING CHECK IAW AMM 27-10-00 PAGE 501-527 AND 602-604, OP'S CHECKED NORMAL, NO DEFECTS NOTED ON GROUND, R & R AILERON LOCKOUT CABLE IAW AMM 27-11-04 PAGES 201-205. OP'S CHECKED NORMAL. NO DEFECTS NOTED ON GROUND.
